1 doctor weighed in:

I have frequent panic attacks even when I'm sitting down. I notice this happens after 3 depo shots. Is there any relationship between those two?

1 doctor weighed in
Dr. Jeff Livingston
Obstetrics & Gynecology

In brief: Not typically

Panic attacks and anxiety are quite common with a lot of different causes.
Depoprovera is not a typical cause. You should see a primary care doctor to evaluate the panic attacks. If you wanted to try a different birth control method that would be reasonable as well.

In brief: Not typically

Panic attacks and anxiety are quite common with a lot of different causes.
Depoprovera is not a typical cause. You should see a primary care doctor to evaluate the panic attacks. If you wanted to try a different birth control method that would be reasonable as well.
Dr. Jeff Livingston
Dr. Jeff Livingston
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors